# SDR HEEA060184

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 206010421003
- Condition: Worn
- Location: Swashplate
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE WORN.  REPLACED BUSHINGS AND RETURNED SWASHPLATE ASSY TO SERVICE.
